Gynera Vaginal Discharge Side Effect Reports
The following Gynera Vaginal Discharge side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vaginal Discharge, can occur, and what you can do about them.
A side effect could appear soon after you start Gynera or it might take time to develop.
|Breast Discharge, Fluid Retention, Headache, Menorrhagia, Somnolence, Vaginal Discharge, Weight Increased|
This Vaginal Discharge side effect was reported by a consumer or non-health professional from BRAZIL. A 34-year-old female patient (weight:NA) experienced the following symptoms/conditions: contraception. The patient was prescribed Gynera (dosage: NA), which was started on Nov 27, 2008. Concurrently used drugs:
Gynera Vaginal Discharge Causes and Reviews
Vaginal problems are some of the most common reasons women go to the doctor. They may have symptoms such as
- Abnormal bleeding
One common problem is vaginitis, an inflammation of the vagina. Other problems that affect the vagina include sexually transmitted diseases, vaginal cancer, and vulvar cancer. Treatment of vaginal problems depends on the cause.
Gynera Vaginal Discharge Reviews
|Fri, 10 Aug 2012|
i was bleeding for
|Fri, 03 Dec 2010|
|hi.. i m taking Gynera pills from the 5 day of my periods its was started on 24th nov.,n my husband is gona arrive on 12th of dec,do its chance to have a baby ..? n for how many months if we take we increase our weight..?m worry about my weight plz tell me nay other way.|
|Sat, 08 Jan 2011|
|im 39 years old i just want to know if it is still ok for me to take contraceptive oral pills?|
|Sat, 28 Aug 2010|
|a mild headaches about a days on the first week of taking it. My skin becomes more lighter but pimples appear.|
|Mon, 27 Dec 2010|
|hi,what will happen if i take Gynera and i smoke every day.|
|Fri, 18 Mar 2011|
|dismonorea and breast pain the drug has stoped since 2 months|
|Sat, 14 May 2011|
|im using Gynera for almost 4 years countenuslly..i start to have headache and im woundring if its from the pills or because i have been using it for a long time..if any 1 knows pls answer me|
|Sat, 02 Jul 2011|
|what is the side effect of Gynera and its effect on uterus|
|Tue, 12 Jul 2011|
|what are the side effects of Gynera|
Top Gynera Side Effects